Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Yumagulov, Marat Gayazovich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 39

Number of views:
This page:1502
Abstract pages:6063
Full texts:2224
References:468
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person51820
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:yumagulov.marat-g
https://mathscinet.ams.org/mathscinet/MRAuthorID/191804

Publications in Math-Net.Ru
2021
1. M. G. Yumagulov, L. S. Ibragimova, A. S. Belova, “Perturbation theory methods in problem of parametric resonance for linear periodic Hamiltonian systems”, Ufimsk. Mat. Zh., 13:3 (2021),  178–195  mathnet; Ufa Math. J., 13:3 (2021), 174–190  isi  scopus
2020
2. M. G. Yumagulov, M. F. Fazlytdinov, “Approximate formulas and algorithms for constructing central manifolds of dynamic systems”, Avtomat. i Telemekh., 2020, 1,  34–51  mathnet  elib; Autom. Remote Control, 81:1 (2020), 27–40  isi  scopus
2019
3. M. G. Yumagulov, L. S. Ibragimova, A. S. Belova, “Methods for studying the stability of linear periodic systems depending on a small parameter”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 163 (2019),  113–126  mathnet  mathscinet
4. M. G. Yumagulov, M. F. Fazlytdinov, “Bifurcation formulas and algorithms of constructing central manifolds of discrete dynamical systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 3,  72–89  mathnet; Russian Math. (Iz. VUZ), 63:3 (2019), 62–77  isi  scopus
2018
5. N. I. Gusarova, S. A. Murtazina, M. F. Fazlytdinov, M. G. Yumagulov, “Operator methods for calculating Lyapunov values in problems on local bifurcations of dynamical systems”, Ufimsk. Mat. Zh., 10:1 (2018),  25–49  mathnet  elib; Ufa Math. J., 10:1 (2018), 25–48  isi  scopus
2017
6. M. G. Yumagulov, I. Zh. Mustafina, L. S. Ibragimova, “A study of the boundaries of stability regions in two-parameter dynamical systems”, Avtomat. i Telemekh., 2017, 10,  74–89  mathnet  elib; Autom. Remote Control, 78:10 (2017), 1790–1802  isi  scopus
7. M. G. Yumagulov, E. S. Imangulova, “The parameter functionalization method for the problem of saddle-node bifurcations in dynamical systems”, Avtomat. i Telemekh., 2017, 4,  63–77  mathnet  mathscinet  elib; Autom. Remote Control, 78:4 (2017), 630–642  isi  scopus
8. M. G. Yumagulov, “Basic bifurcation scenarios in neighborhoods of boundaries of stability regions of libration points in the three-body problem”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 139 (2017),  114–127  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 241:3 (2019), 364–378
9. M. G. Yumagulov, L. S. Ibragimova, I. Zh. Mustafina, “Boundaries of stability domains for equilibrium points of differential equations with parameters”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 132 (2017),  161–164  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 230:5 (2018), 818–821  scopus
10. L. S. Ibragimova, M. G. Yumagulov, A. R. Ishbirdin, M. M. Ishmuratova, “Mathematical modeling of dynamics of the number of specimens in a biological population under changing external conditions on the example of the Burzyan wild-hive honeybee (Apismellifera L., 1758)”, Mat. Biolog. Bioinform., 12:1 (2017),  224–236  mathnet
2016
11. L. S. Ibragimova, I. Zh. Mustafina, M. G. Yumagulov, “The asymptotic formulae in the problem on constructing hyperbolicity and stability regions of dynamical systems”, Ufimsk. Mat. Zh., 8:3 (2016),  59–81  mathnet  mathscinet  elib; Ufa Math. J., 8:3 (2016), 58–78  isi
2014
12. M. G. Yumagulov, D. A. Yakshibaeva, “Study of main scenarios of bifurcation for functional differential time-delay equations”, Ufimsk. Mat. Zh., 6:2 (2014),  104–112  mathnet  elib; Ufa Math. J., 6:2 (2014), 102–110  scopus
2013
13. M. G. Yumagulov, “Localization of Arnold tongues of discrete dynamical systems”, Ufimsk. Mat. Zh., 5:2 (2013),  109–131  mathnet  elib; Ufa Math. J., 5:2 (2013), 109–130
14. M. G. Yumagulov, D. A. Yakshibaeva, “Operator method for the study of small oscillations in systems with aftereffect”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, 9/2(110),  37–42  mathnet
2012
15. M. G. Yumagulov, S. A. Murtazina, “A study of local bifurcations of forced oscillations in dynamical systems”, Avtomat. i Telemekh., 2012, 4,  83–98  mathnet; Autom. Remote Control, 73:4 (2012), 665–676  isi  scopus
2010
16. M. G. Yumagulov, O. N. Belikova, “Bifurcations of periodic solutions near triangular libration points in the three-body problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 6,  82–89  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:6 (2010), 69–74  scopus
17. A. A. Vyshinskiy, L. S. Ibragimova, S. A. Murtazina, M. G. Yumagulov, “An operator method for approximate investigation of a regular bifurcation in multiparameter dynamical systems”, Ufimsk. Mat. Zh., 2:4 (2010),  3–26  mathnet  zmath
2009
18. N. F. Valeev, M. G. Yumagulov, “Inverse spectral problems of the theory of identification of linear dynamic systems”, Avtomat. i Telemekh., 2009, 11,  13–20  mathnet  mathscinet  zmath; Autom. Remote Control, 70:11 (2009), 1776–1782  isi  scopus
19. M. G. Yumagulov, “An operator method for studying regular bifurcations in multiparameter systems”, Dokl. Akad. Nauk, 424:2 (2009),  177–180  mathnet  mathscinet; Dokl. Math., 79:1 (2009), 41–44  isi  scopus
2008
20. N. A. Kuznetsov, M. G. Yumagulov, I. V. Sharafutdinov, “The investigation algorithm of stability of periodic oscillations in the problem for the Andronov–Hopf bifurcation”, Avtomat. i Telemekh., 2008, 12,  47–52  mathnet  mathscinet  zmath; Autom. Remote Control, 69:12 (2008), 2033–2038  isi  scopus
21. M. G. Yumagulov, L. S. Ibragimova, S. M. Muzafarov, I. D. Nurov, “The Andronov–Hopf bifurcation with weakly oscillating parameters”, Avtomat. i Telemekh., 2008, 1,  39–44  mathnet  mathscinet  zmath; Autom. Remote Control, 69:1 (2008), 36–41  isi  scopus
2007
22. L. S. Ibragimova, M. G. Yumagulov, “Parameter functionalization and its application to the problem of local bifurcations in dynamic systems”, Avtomat. i Telemekh., 2007, 4,  3–12  mathnet  mathscinet  zmath; Autom. Remote Control, 68:4 (2007), 573–582  scopus
2005
23. I. D. Nurov, M. G. Yumagulov, “Методы теории вращения векторных полей в задаче о бифуркации Андронова–Хопфа”, Matem. Mod. Kraev. Zadachi, 3 (2005),  183–184  mathnet
2003
24. S. M. Muzafarov, M. G. Yumagulov, “The Method of Elementary Components for Approximately Studying Systems with Complex Delay”, Avtomat. i Telemekh., 2003, 12,  10–16  mathnet  mathscinet  zmath; Autom. Remote Control, 64:12 (2003), 1838–1843  isi  scopus
2002
25. I. D. Nurov, M. G. Yumagulov, “Pulse-Frequency Characteristics in Bifurcation Problems”, Avtomat. i Telemekh., 2002, 5,  34–40  mathnet  mathscinet  zmath; Autom. Remote Control, 63:5 (2002), 723–729  isi  scopus
1999
26. Ph. Diamond, N. I. Matveenko, M. G. Yumagulov, “Analysis of the convergence of discrete and projection procedures for constructing cycles in the Hopf bifurcation problem”, Avtomat. i Telemekh., 1999, 9,  3–12  mathnet  mathscinet  zmath; Autom. Remote Control, 60:9 (1999), 1213–1221  isi
1998
27. N. A. Kuznetsov, N. I. Matveenko, M. G. Yumagulov, “Tests for the sub- and supercriticality of the Hopf bifurcation and problems of one-sided bifurcation”, Avtomat. i Telemekh., 1998, 12,  51–59  mathnet  mathscinet  zmath; Autom. Remote Control, 59:12 (1998), 1739–1745
1997
28. M. A. Krasnosel'skii, N. A. Kuznetsov, M. G. Yumagulov, “Cycle Stability Conditions under Hopf Bifurcations at Infinity”, Avtomat. i Telemekh., 1997, 1,  56–62  mathnet  mathscinet  zmath; Autom. Remote Control, 58:1 (1997), 43–48
29. È. M. Muhamadiev, M. G. Yumagulov, “Convolution-type operators in spaces of summable functions generated by different measures”, Dokl. Akad. Nauk, 353:1 (1997),  23–25  mathnet  mathscinet  zmath
1996
30. M. A. Krasnosel'skii, N. A. Kuznetsov, M. G. Yumagulov, “An Operator Method for Cycle Stability Analysis in the Hopf Bifurcation”, Avtomat. i Telemekh., 1996, 12,  15–24  mathnet  mathscinet  zmath; Autom. Remote Control, 57:12 (1996), 1701–1708
31. M. A. Krasnosel'skii, N. A. Kuznetsov, M. G. Yumagulov, “Functionalization of a Parameter and Cycle Asymptotics in the Hopf Bifurcation”, Avtomat. i Telemekh., 1996, 11,  22–28  mathnet  mathscinet  zmath; Autom. Remote Control, 57:11 (1996), 1548–1553
1995
32. E. M. Mukhamadiev, M. G. Yumagulov, “Input-state-output relations for lag-type elements”, Avtomat. i Telemekh., 1995, 7,  16–23  mathnet  mathscinet  zmath; Autom. Remote Control, 56:7 (1995), 918–924
33. M. A. Krasnosel'skii, N. A. Kuznetsov, M. G. Yumagulov, “Localization and construction of cycles for the Hopf bifurcation at infinity”, Dokl. Akad. Nauk, 344:4 (1995),  446–449  mathnet  mathscinet  zmath
1994
34. M. G. Yumagulov, “The state space method in the theory of linear links with complex delays”, Avtomat. i Telemekh., 1994, 6,  43–52  mathnet  mathscinet  zmath; Autom. Remote Control, 55:6 (1994), 806–813
1993
35. M. G. Yumagulov, “Impulse characteristic of a linear link with complex delays”, Avtomat. i Telemekh., 1993, 6,  106–112  mathnet  mathscinet  zmath; Autom. Remote Control, 54:6 (1993), 956–961
36. I. D. Nurov, M. G. Yumagulov, “Approximate investigation of small periodic oscillations of automatic control systems”, Avtomat. i Telemekh., 1993, 3,  101–108  mathnet  mathscinet  zmath; Autom. Remote Control, 54:3 (1993), 440–447
37. M. G. Yumagulov, “Expansion of a periodic Green function of equations with aftereffect in series of exponential solutions”, Dokl. Akad. Nauk, 331:4 (1993),  406–408  mathnet  mathscinet  zmath; Dokl. Math., 48:1 (1994), 117–121
38. M. G. Yumagulov, “A method for the functionalization of the parameter in iterative procedures for investigating the Hopf bifurcation for equations with aftereffect”, Dokl. Akad. Nauk, 331:1 (1993),  24–27  mathnet  mathscinet  zmath; Dokl. Math., 48:1 (1994), 26–31
1988
39. M. G. Yumagulov, “The method of parameter functionalization in approximate computation of weak auto-oscillating modes”, Avtomat. i Telemekh., 1988, 10,  76–84  mathnet  mathscinet  zmath; Autom. Remote Control, 49:10 (1988), 1311–1318
1985
40. M. G. Yumagulov, “Stable oscillations with large averages in multiloop systems”, Avtomat. i Telemekh., 1985, 7,  93–95  mathnet  zmath; Autom. Remote Control, 46 (1985), 863–865

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021